sides of cialis while doing erase/tit/daa?
- 02-04-2011, 04:21 PM
- 02-04-2011, 04:22 PM
My answer is... maybe. I don't think anything interacts directly between those supplements and cialis, though.BODY PERFORMANCE SOLUTIONS REP
Sustain Alpha is back!
- 02-04-2011, 04:41 PM
shouldn't really be anything besides cialis's normal sides - stuffy nose, flushed face, etc.Animis Rep
02-04-2011, 05:21 PM
I'm stacking Erase and Titanium and I can confirm that more fun is a side effect I noticed from recreational cialis use while taking this stack.
Similar Forum Threads
- By adamlau in forum PESReplies: 7Last Post: 07-17-2011, 01:15 PM
- By nattydisaster in forum Company PromotionsReplies: 109Last Post: 10-28-2010, 10:11 AM
- By king1033 in forum AnabolicsReplies: 27Last Post: 11-29-2007, 05:03 PM
- By WEEZYFBABY in forum AnabolicsReplies: 11Last Post: 05-05-2007, 01:58 AM
- By mybadodge in forum AnabolicsReplies: 20Last Post: 03-14-2004, 12:46 AM